MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419401510
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device became stuck with the wire.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified right superficial femoral artery.A 4.0 x 150mm, 150cm ranger drug-coated balloon catheter was advanced for dilation.During the procedure, the device became stuck with the 0.018 non-boston scientific guidewire.Both devices were removed as a single unit, and eventually the wire was removed from the catheter outside the body.The procedure was completed with a different device.No complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.A visual examination of the returned device found that the balloon had been inflated and was not refolded.It is not known when the balloon was subjected to positive pressure.No issues noted with the balloon.The markerbands and tip section of the device were visually examined, and no issues were noted with the markerbands or tip of the device.A visual and tactile examination of the shaft found multiple kinks and the shaft was also noted to be accordioned.The investigator was unable to insert the guidewire through the device due to the damage to the shaft.No other issues were identified during the product analysis.

Brand Name
RANGER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20856373
Report Number2124215-2024-74117
Device Sequence Number4058418
Product Code ONU
UDI-Device Identifier08714729975861
UDI-Public08714729975861
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Model NumberH74939419401510
Device Catalogue NumberH74939419401510
Device Lot Number09046H23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: 0.018 COMMAND
Patient SexUnknown